# SDR 9627919981

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE.  ADJUSTED TAILCONE RELEASE MECHANISM, FUNCTIONAL TEST OK.
